# SDR ASAA1149866

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Component: Bulkhead
- Component part number: 65C304241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT PIT AFT BULKHEAD SUPPORT INSTALL FOUND LT BULKHEAD LOWER SUPPORT CORRODED ABOVE STR 25L.  REMOVED ANGLE FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 30 01 AND 51 40 02.
